# SDR AT9900795

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRST OFFICERS CONTROL COLUMN ON THE AFT LOWER SIDE BELOW THE MACH TRIM INDICATOR WAS CORRODED.  TRIMMED OUT CRACK, MECHANICALLY REMOVED CORROSION.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW TIMCO EO 99-1301 REV DATE 10/13/99.
